# SDR DALA1125370689

- Difficulty date: March 21, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 40,381 hours, 18,044 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED STA 1580 ABOVE STR 26R.  ACCOMPLISHED ERA ON NRC 181034 ON SECTION REPAIR STA 1580 STR 26R IAW SRM 53-00-07 REP 5 PG 201 FIG 201 AT SAA ON HMV.
